MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR

BIO-DETEK INCORPORATED CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR
Model Number 8900-0800-01
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during incoming testing, the associated defibrillator was unable to connect to the pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Evaluation: the electrode pads were returned to zoll medical corporation; the customer's report was verified and attributed to the high voltage pins were offset which prevented a proper connection.Replacement pads were sent to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key12723076
Report Number1218058-2021-00123
Device Sequence Number4434915
Product Code MKJ
UDI-Device Identifier00847946000189
UDI-Public00847946000189
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K011541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0800-01
Device Catalogue Number8900-0800-01
Device Lot Number3521A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown